JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON ASCEND AND DESCEND OF FACTORIZATION PROPERTIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON ASCEND AND DESCEND OF FACTORIZATION PROPERTIES
Shah Tariq;
  PDF(new window)
 Abstract
In this paper we extend the study of ascend and descend of factorization properties (for atomic domains, domains satisfying ACCP, bounded factorization domains, half-factorial domains, pre-Schreier and semirigid domains) to the finite factorization domains and idf-domains for domain extension .
 Keywords
;FFD;idf-domain;
 Language
English
 Cited by
 References
1.
D. D. Anderson and D. F. Anderson, Elasticity of factorizations in integral do- mains, J. Pure Appl. Algebra 80 (1992), no. 3, 217-235 crossref(new window)

2.
D. D. Anderson, D. F. Anderson, and M. Zafrullah, Factorization in integral domains, II, J. Algebra 152 (1992), no. 1, 78-93 crossref(new window)

3.
D. D. Anderson, D. F. Anderson, and M. Zafrullah, Factorization in integral domains, J. Pure Appl. Algebra 69 (1990), no. 1, 1-19 crossref(new window)

4.
D. D. Anderson and B. Mullinns, Finite Factorization Domains, Proc. Amer. Math. Soc. 124 (1996), no. 2, 389-396

5.
P. M. Cohn, Bezout rings and their subrings, Proc. Cambridge Philos. Soc. 64 (1968), 251-264

6.
R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, 1972

7.
A. Grams, Atomic rings and the ascending chain condition for principal ideals, Proc. Cambridge Philos. Soc. 75 (1974), 321-329

8.
N. Radu, S. O. Ibrahim Al-Salihi, and T. Shah, Ascend and descend of factor- ization properties, Rev. Roumaine Math. Pures Appl. 45 (2000), 4, 659-669

9.
M. Roitman, Polynomial extensions of atomic domains, J. Pure Appl. Algebra 87 (1993), no. 2, 187-199 crossref(new window)

10.
M. Zafrullah, Semirigid GCD domain, Manuscripta Math. 17 (1975), no. 1, 55- 66 crossref(new window)

11.
M. Zafrullah, On a property of pre-Schreier domains, Comm. Algebra 15 (1987), no. 9, 1895-1920 crossref(new window)

12.
A. Zaks, Half factorial domain, Bull. Amer. Math. Soc. 82 (1976), no. 6, 721-723 crossref(new window)

13.
A. Zaks, Atomic rings without a.c.c. on principal ideals, J. Algebra 74 (1982), no. 1, 223-231 crossref(new window)